Special automorphisms of nets with Baer subnets
Jachanová, Jaroslava
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981), p. 27-34 / Harvested from Czech Digital Mathematics Library
Published online : 1981-01-01
Classification:  20N05,  51A20,  51A30,  51A40,  51A99,  51D99
@article{120105,
     author = {Jaroslava Jachanov\'a},
     title = {Special automorphisms of nets with Baer subnets},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {20},
     year = {1981},
     pages = {27-34},
     zbl = {0482.51003},
     mrnumber = {0645884},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120105}
}
Jachanová, Jaroslava. Special automorphisms of nets with Baer subnets. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981) pp. 27-34. http://gdmltest.u-ga.fr/item/120105/

Havel V. Generalisation of one Baer’s theorem for nets, Czech. Math. Jour. 28 (103) 1978. (1978)

Hughes D. R.; Piper F. C. Projective Planes, Springer-Veгlag, New York, 1973. (1973) | MR 0333959 | Zbl 0267.50018